Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Scalar curvature and warped products of Riemann manifolds


Authors: F. Dobarro and E. Lami Dozo
Journal: Trans. Amer. Math. Soc. 303 (1987), 161-168
MSC: Primary 53C20; Secondary 58G30
MathSciNet review: 896013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the relationship between the scalar curvature of a warped product $ M \times {}_fN$ of Riemann manifolds and those ones of $ M$ and $ N$. Then we search for weights $ f$ to obtain constant scalar curvature on $ M \times {}_fN$ when $ M$ is compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C20, 58G30

Retrieve articles in all journals with MSC: 53C20, 58G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0896013-4
PII: S 0002-9947(1987)0896013-4
Keywords: Nonlinear eigenvalue problem, principal eigenvalue and eigenfunction, bifurcation from infinity
Article copyright: © Copyright 1987 American Mathematical Society